Translator Disclaimer
March 2005 On Kueker simple theories
Ziv Shami
J. Symbolic Logic 70(1): 216-222 (March 2005). DOI: 10.2178/jsl/1107298516

Abstract

We show that a Kueker simple theory eliminates ∃ and densely interprets weakly minimal formulas. As part of the proof we generalize Hrushovski's dichotomy for almost complete formulas to simple theories. We conclude that in a unidimensional simple theory an almost-complete formula is either weakly minimal or trivially-almost-complete. We also observe that a small unidimensional simple theory is supersimple of finite SU-rank.

Citation

Download Citation

Ziv Shami. "On Kueker simple theories." J. Symbolic Logic 70 (1) 216 - 222, March 2005. https://doi.org/10.2178/jsl/1107298516

Information

Published: March 2005
First available in Project Euclid: 1 February 2005

zbMATH: 1085.03025
MathSciNet: MR2119129
Digital Object Identifier: 10.2178/jsl/1107298516

Rights: Copyright © 2005 Association for Symbolic Logic

JOURNAL ARTICLE
7 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.70 • No. 1 • March 2005
Back to Top